Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Bilateral pain in lower back and thigh, stiffness in back and knees, difficulty waking. Help

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 1996
Answered : 138 Questions
In April 2007 I start experiencing bilateral pains in my lower back,thighs,groin,hips, knees,
Now severe pains.Stiffness fron lower back and i thighs and knees,problem with mobility.
Difficulty waking,getting up of bed,siting down and getting up of sitting position.
Can't sleap,band down.IS GETTING WORSE.
I have been on several medications by my Dr..NOTHING IS HELPING.
Please hhelp
Posted Thu, 6 Sep 2012 in Back Pain
Answered by Dr. Praveen K Nath 52 minutes later
Thanks for writing in.

I have gone through your history in detail. Most of your problems seem to be secondary to rheumatoid arthritis

The following measures would help:
1. Take regular treatment for rheumatoid arthritis viz analgesics , muscle relaxants , pregabalin , chlordiazepoxide & tryptomer etc

2. Get a MRI Scan of the whole spine to see any cord changes secondary to spondylosis etc

3. Drugs like baclofen/ steroids may also be tried under supervision

4. Regular physiotherapy & mobilisation is necessary

I hope all these measures will help

Let me know if you have any more concerns. My best wishes for a speedy recovery

Dr Praveen K Nath XXXXXXX Consultant Neurosurgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor